MAUDE Adverse Event Report: UNOMEDICAL A/S MINIMEDÂ; UNO INSET II 60/6 SC1 PINK MIMX

UNOMEDICAL A/S MINIMEDÂ; UNO INSET II 60/6 SC1 PINK MIMX
Model Number MMT-923A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Patient country: australia.
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.On (b)(6) 2024, it was reported that the patient faced that the infusion set had occlusion that prevents the flow of insulin, which cause the patient blood glucose elevated to 378 mg/dl.The patient also had symptoms of vomiting nauseous and thirst.No further information available.

Brand Name
MINIMEDÂ
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19772070
Report Number8021545-2024-02190
Device Sequence Number20902631
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-923A
Device Lot Number6003873
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown